# SDR DALA2024011000451

- Difficulty date: January 10, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 56,120 hours, 39,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WEB AT STA Y=674 -X=44 CABIN FLOOR IN CPAX. SUMMARY OF NRC 00336: CRACK ON WEB STA Y=674 -X=44 CABIN FLOOR IN CPAX WAS REPAIRED PER B717 SRM 53-00-55-2R-4. (LP #0147690)
